# SDR HEEA088047

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Antenna
- Part number: N0001553
- Condition: Inoperative
- Location: Outerlink
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTERLINK ANTENNA INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
